# SDR DALA2023062905222

- Difficulty date: June 27, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 71,216 hours, 23,321 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 EICAS MESSAGE DISPLAYED "R CTR ENT DOOR". CORRECTIVE ACTION: READJUSTED DOOR PROX SENSOR TARGET PER B757 AMM 52-71. (4054684)
